# SDR DALA2023012300478

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 SECONDARY NRC IN REF NRC. 00472: CORROSION ON FITTING SUPPORT STA.1672 OF LOWER SILL R4. CORRECTIVE ACTION: SUMMARY OF NRC 00545: FITTING SUPPORT STA .1672 OF LOWER SILL R4 WAS REPLACED PER B757-200 SRM. (2592049)
